# SDR ASAA0080665

- Difficulty date: November 22, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Row 25
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FLOOR EMERGENCY TRACK LIGHTS AT ROW 25 WERE FOUND TO BE INOPERATIVE.  REPLACED EMERGENCY BATTERY ASSY.  LIGHTS OPERATED NORMALLY.  (M)
